MDJunction - People Helping People
 
Ask a Question
06/01/2010 03:26 AM

Have you Seen my Words? They are Lost Somewhere

jennywren
jennywrenPosts: 3196
Senior Member

Okay, now who has stolen my words? I just cannot find them anywhere!!! Sad

Would readers here expect Seroquel, Lamictal and Lyrica to be the culprits?

JennyWren

Reply

06/01/2010 05:03 AM
flyingncrashing
flyingncrashing  
Posts: 508
Member

LOL! I always lose words! I can't remember names, dates, etc. constantly. I hear the meds are the culprit. Must be I never used to be that way!

06/01/2010 05:34 AM
ladymlee
 
Posts: 110
Member

Well, I don't think I have them, jennywren, since there aren't any extra words flying around in my head today! Smile

Seriously though, I lose words, too. I'm not on meds for bp right now. My pdoc says that stress and depression as well as meds can cause memory issues.


06/01/2010 05:47 AM
ApRiLGeTsAngry77

I lose words but my problem is I find words to replace the lost ones with but they are not really words! They are just groups of voweles and letters I make up that sound like another word! I will keep an eye out for your words! LOL
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved